# SDR SWAA2021111927891

- Difficulty date: October 7, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD THRESHOLD CRACKED AFT CORNER ; / [01] WELDED CRACK ON FSD SCUFF PLATE USING AMS 4954 TITANIUM FILLER ROD LOT # M798431 PER SRM 53-10-15-2R-2PARA 4.B. (3) AND (4) WELDING MACHINE E10583; S/N: KJ256554 12/2021; [02] VERIFIED CORRECTIVE ACTION 1.; [03] FLUORESCENT DYE PENETRANT INSPECTED REPAIRED AREA IN ACCORDANCE WITH SOPM 20-20-02 METHOD C. NO CRACKS NOTED.  TOOL I.D. ATS2504 (DLM-1000 RADIOMETER); [04] SANDED WELD REPAIR AREA PER SRM 53-10-15-2R-2 PARA 4.B.(6); [05] VERIFIED STEP 4.; [06] APPLIED PRIMER AND PARTING AGENT TO BACK OF THRESHOLD PER SRM 53-10-15-15-2R.; [07] ALL INSPECTION STEPS COMPLETE.
